PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the behavior close to the unit circle of the power series whose coefficients are squared Möbius function values

Volume 168 / 2015

Oleg Petrushov Acta Arithmetica 168 (2015), 17-30 MSC: Primary 11N37; Secondary 30B30. DOI: 10.4064/aa168-1-2


We consider the behavior of the power series $\mathfrak{M}_0(z)=\sum_{n=1}^{\infty}\mu^2(n)z^n$ as $z$ tends to $e(\beta)=e^{2\pi i\beta}$ along a radius of the unit circle. If $\beta$ is irrational with irrationality exponent 2 then $\mathfrak{M}_0(e(\beta)r)=O((1-r)^{-1/2-\varepsilon})$. Also we consider the cases of higher irrationality exponent. We prove that for each $\delta$ there exist irrational numbers $\beta$ such that $\mathfrak{M}_0(e(\beta)r)=\Omega((1-r)^{-1+\delta})$.


  • Oleg PetrushovMoscow State University
    Vorobyovy Gory
    Moscow, Russia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image